| Catalog Number |
DYNCPTP14 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Respiratory Insufficiency (4462)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, the suction catheters have been "breaking", "leaking", separating at the hinged elbow, the green band comes off around the sleeve, and they are "flimsy" causing difficulty when suctioning thick secretions.The customer reported when the issues arise, they are alerted due to the "ventilator alarming" and they replace the catheter, which then resolves the issue.The customer reported when the incident occurs it causes a "loss of volume" to the patients, but there has been no harm as a result of the reported issues.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, the suction catheters have been "breaking", "leaking", separating at the hinged elbow, the green band comes off around the sleeve, and they are "flimsy" causing difficulty when suctioning thick secretions.